# SDR USAA20090702SB111

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355005
- Part serial: DA3385
- Condition: Bypassing
- Location: Rt Mlg Uplock
- Part time: 74,461 hours, 53,959 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO SMF CREW ADVISED TOWER, RECEIVED A RIGHT MAIN LANDING GEAR UNSAFE LIGHT ON GEAR EXTENSION.  CREW ACCOMPLISHED TWO TOWER FLY-BYS WITH TOWER CONFIRMING GEAR WAS DOWN.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  FLIGHT LANDED WITHOUT INCIDENT AND UPON REACHING THE GATE, THE GEAR UNSAFE LIGHT EXTINGUISHED.  CREW ADVISED THAT NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR BY-PASSING.  REMOVED AND REPLACED ACTUATOR IN ASSOCIATION WITH R4M32010.  OPERATIONAL CHECK GOOD.  CYCLED GEAR.  NO DEFECTS NOTED.
